# SDR P5CA9600301

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Attach Fitting
- Part number: 65B13002013
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND LEFT HAND BODY GEAR DOOR FOLLOW-UP ROD ATTACH FITTING BROKEN.  REMOVED AND REPLACED FITTING IAW MM 32-14-01.  INSPECTION REVEALED NO SIGN OF CORROSION.  SUSPECT FATIGUE CRACK/WEAR OF BUSHINGS FOR ROD END BOLT.
